# SDR SWAA2025040214209

- Difficulty date: February 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE FIXED TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA AT LT WING 2025-167645<[01] REPLACED FITTING LOCATED FIXED TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 115A2930 SHEET:7 REV: -.;[02] COMPLETED JOB
